# SDR HALA2012091700211

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 100,764 hours, 19,039 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYD QTY (EICAS),  PERFORMED QRH RT WAS .48 RF WHEN HYD QTY EICAS CAME ON.  CENTER HYD QUANITY .55 RF AT SHUTDOWN INFLT .93 TO .78 TO .74 RF.  NEW HYD FLEX-LINE INSTALLED, HYD FLUID SERVICED AS REQUIRED.  R & C HYD SYS, OPS CHECKS NORMAL. CLEANED RT WHEELWELL AS REQUIRED.
